MathSciNet Relay Station
MathSciNet bibliographic data
MR2678351 34A33 (34A05 65Q10)
Wang, Zhen Discrete tanh method for nonlinear difference-differential equations. Comput. Phys. Comm. 180 (2009), no. 7, 1104–1108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement